# SDR BA06007

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-300
- Aircraft serial: 0333
- Aircraft time: 29,811 hours, 4,784 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1752331
- Part serial: 00055H1480
- Condition: Failed
- Location: Cockpit
- Part time: 14,610 hours, 2,048 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 196, PHL-MAN: DURING CLIMB, RECEIVED L WINDSHIELD HEAT AND L WINDOW HEAT WARNINGS.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE LEFT FIXED WINDOW.
